Post neurosurgery was put on Phenytoin Sod Ex 100mg cap 3xnight. Have been on this medication for 3 1/2yrs as an Anit-Seizure preventative treatment. I have NEVER had a seizure. After a strong EEG I'm finally being slowly taken off of the medication. Told to decrease by 100mg for 1 week than another 100mg the 2nd week ... unitl done. My concern is are there any possible Side Effects by decreasing this medication?
No responses have yet been posted. Add your response to this question.
- Phenytoin Information for Consumers
- Phenytoin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Phenytoin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Apr 2011 • 1 answer
Posted 31 May 2011 • 1 answer
Posted 23 Nov 2012 • 1 answer
Posted 14 Feb 2015 • 1 answer
Posted 13 Jul 2016 • 0 answers